Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nortriptyline and weight gain Maxime

Posted by ed_uk2010 on August 9, 2010, at 15:04:38

In reply to Re: Nortriptyline and weight gain emmanuel98, posted by Maxime on August 8, 2010, at 21:37:29

>.......just knowing that certain meds cause weight gain in others makes me feel not so alone.

Oh Maxie, you are not alone at all. Certain psych meds cause weight gain VERY frequently, even to the extent of most people gaining weight.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:957696
URL: http://www.dr-bob.org/babble/20100731/msgs/958049.html